Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Itching in inner thigh, black colour, chronic problem, medication ?

I am suffering with itching in my inner thigh area and changed as black colour. Last two years I was suffering with this problem. Please let me know the medicine for this problem.
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  419
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

This can be a fungal infection - T.Cruris.
You can apply
onabet ointment twice a day for two weeks
and follow it with candid dusting powder
T.Allegra twice a day for 5 days

Once the infection is controlled the dark color can be treated next.
Throughly wash the area and completely dry it before applying the ointment
also prefer wearing loose cotton clothes

Answered: Sat, 24 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor